UM

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
High-order compact schemes for fractional differential equations with mixed derivatives Journal article
Numerical Methods for Partial Differential Equations, 2017,Volume: 33,Issue: 6,Page: 2141-2158
Authors:  Vong S.;  Shi C.;  Lyu P.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/12/24
Fractional Differential Equation  High-order Compact Scheme  Mixed Derivatives  
Stability of fully discrete schemes with interpolation-type fractional formulas for distributed-order subdiffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 75,Issue: 4,Page: 845-878
Authors:  Liao, Hong-lin;  Lyu, Pin;  Vong, Seakweng;  Zhao, Ying
Favorite |  | TC[WOS]:16 TC[Scopus]:17 | Submit date:2018/10/30
Fractional Subdiffusion Equations  Caputo Derivative  Caputo's Bdf Formulas  Minimum-maximum Principle  Discrete Energy Method  Stability And Convergence